# SDR SIMA20121108004

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 22,523 hours, 19,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT FORWARD WING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT FORWARD EMERGENCY LIGHT LAMP.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM TASK 33-50-07-000-801 AND EMB AMM TASK 33-50-07-400-801.  THE AIRCRAFT WAS RETURNED TO SERVICE.
